Advertisement

Existence and Uniqueness of Solution for Abstract Differential Equations with State-Dependent Time Impulses

  • Katia A. G. AzevedoEmail author
Article
  • 32 Downloads

Abstract

We study the existence and uniqueness of mild and classical solutions for abstract impulsive differential equations with state-dependent time impulses and an example is presented.

Keywords

Impulsive differential equation mild solution analytic semigroup 

Mathematics Subject Classification

34K30 34K45 35R12 47D06 

Notes

References

  1. 1.
    Aiello, W., Freedman, H.I., Wu, J.: Analysis of a model representing stage-structured population growth with state-dependent time delay. SIAM J. Appl. Math. 52(3), 855–869 (1992)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Bainov, D., Covachev, V.: Impulsive Differential Equations with a Small Parameter. Series on Advances in Mathematics for Applied Sciences, vol. 24. World Scientific Publishing Co., River Edge (1994)zbMATHGoogle Scholar
  3. 3.
    Benchohra, M., Henderson, J., Ntouyas, S.: Impulsive Differential Equations and Inclusions. Contemporary Mathematics and Its Applications, vol. 2. Hindawi Publishing Corporation, New Delhi (2006)CrossRefGoogle Scholar
  4. 4.
    Driver, R.D.: A functional-differential system of neutral type arising in a two-body problem of classical electrodynamics. In: LaSalle, J., Lefschtz, S. (eds.) International Symposium on Nonlinear Differential Equations and Nonlinear Mechanics, pp. 474–484. Academic Press, New York (1963)CrossRefGoogle Scholar
  5. 5.
    Driver, R.D.: A neutral system with state-dependent delay. J. Differ. Equ. 54, 73–86 (1984)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Hakl, R., Pinto, M., Tkachenko, V., Trofimchuk, S.: Almost periodic evolution systems with impulse action at state-dependent moments. J. Math. Anal. Appl. 446(1), 1030–1045 (2017)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Hartung, F., Krisztin, T., Walther, H.-O., Wu, J.: Functional Differential Equations with State-Dependent Delays: Theory and Applications. Handbook of Differential Equations: Ordinary Differential Equations, vol. 3, pp. 435–545. Amsterdam (2006)Google Scholar
  8. 8.
    Hernández, E., Prokopczyk, A., Ladeira, L.: A note on partial functional differential equations with state-dependent delay. Nonlinear Anal. Real World Appl. 7(4), 510–519 (2006)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Hernández, E., Pierri, M., Goncalves, G.: Existence results for an impulsive abstract partial differential equation with state-dependent delay. Comput. Math. Appl. 52(3–4), 411–420 (2006)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Hernandez, E., Pierri, M., Wu, J.: \({{\bf C}}^{1+\alpha }\)-strict solutions and wellposedness of abstract differential equations with state dependent delay. J. Differ. Equ. 261(12), 6856–6882 (2016)CrossRefGoogle Scholar
  11. 11.
    Krisztin, T., Rezounenkob, A.: Parabolic partial differential equations with discrete state-dependent delay: classical solutions and solution manifold. J. Differ. Equ. 260(5), 4454–4472 (2016)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Kosovalic, N., Chen, Y., Wu, J.: Algebraic-delay differential systems: \( C^{0}\)-extendable submanifolds and linearization. Trans. Am. Math. Soc. 369(5), 3387–3419 (2017)CrossRefGoogle Scholar
  13. 13.
    Lakshmikantham, V., Bainov, D.D., Simeonov, P.S.: Theory of Impulsive Differential Equations. Series in Modern Applied Mathematics, vol. 6. World Scientific Publishing Co., Teaneck (1989)CrossRefGoogle Scholar
  14. 14.
    Li, X., Wu, J.: Stability of nonlinear differential systems with state-dependent delayed impulses. Autom. J. IFAC 64, 63–69 (2016)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Lunardi, A.: Analytic Semigroups and Optimal Regularity in Parabolic Problems, PNLDE, vol. 16. Birkhäauser, Basel (1995)CrossRefGoogle Scholar
  16. 16.
    Lv, Y., Rong, Y., Yongzhen, P.: Smoothness of semiflows for parabolic partial differential equations with state-dependent delay. J. Differ. Equ. 260, 6201–6231 (2016)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Pazy, A.: Semigroups of Linear Operators and Applications to Partial Differential Equations. Applied Mathematical Sciences. Springer, New York-Berlin (1983)CrossRefGoogle Scholar
  18. 18.
    Rezounenko, A.V.: A condition on delay for differential equations with discrete state-dependent delay. J. Math. Anal. Appl. 385(1), 506–516 (2012)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Rezounenko, A.V., Wu, J.: A non-local PDE model for population dynamics with state-selective delay: local theory and global attractors. J. Comput. Appl. Math. 190(1–2), 99–113 (2006)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Departamento de Computação e Matemática Faculdade de Filosofia, Ciências e Letras de Ribeirão PretoUniversidade de São PauloRibeirão PrêtoBrazil

Personalised recommendations